Citation: MrMindplays. "Breaks My Mental Abilities: An Experience with Biperiden (exp97989)". Erowid.org. Oct 23, 2015. erowid.org/exp/97989
I had tried Akineton (6 mg) once 16 years ago. The things I remember about that experience are: drowsiness, blurred vision, weird transformations on my face when I'd look at the mirror and several open-eye hallucinations which were tangible. Looks like I was remembering only the good bits.
Today I wanted to try another psychedelic chemical to compare the effects with salvia. During midday I got 8 mg of Akineton. An hour after taking the drug the same drowsiness came along with many unpleasant effects including difficulty breathing and swallowing problems. It was like I had to keep breathing consciously otherwise breathing would stop. Unlike salvia where I completely surrender to an intact psychoactive experience, Akineton is clearly messing with my brain. It was like having 1/3 of your brain power but youíre still in the real world. The hallucinations appeared when I look blankly at anything but Akineton hallucinations arenít pleasant or enlightening or interesting. I also started to feel a lot of confusion and anxiety and hated the idea of being stuck in this mental state for the next 3-4 hours.
I decided to keep my brain busy with tasks and being physically active so I could stay as far as possible from that total dumbness. Watching TV helped a bit but I had to change tasks like every 5 minutes, otherwise I was basically going dumb with a lot of unpleasant effects. I drank a lot of water and ate some dry coffee too which I think helped to me to remain somewhat stable and shortened the experience.
During activities I clearly felt my brain was malfunctioning. Like every time I went to kitchen to drink some water, I had already forgotten why I came to the kitchen and I had to think for 10-15 secs to remember what was the purpose of the act. This happened several times during different tasks. In the middle of it I forgot what I was supposed to do. I used the computer to search for advices to reduce the overdose effects of Akineton, but found myself typing the words with missing syllables (e.g. Akton instead of Akineton). I had to think several seconds to find out the part that I was missing. I went to the bathroom a lot too. One weird thing I realized there was how weird my skin color was in the mirror. It was almost purple while the other colors were normal. I saw that colors close to red (like pink or brown) were looking extremely saturated. That usual face transformations happened in the mirror. Overall all rooms in my place looked bigger than they really are. I took a shower which helped a bit. Doing short physical activities (like working out) helped to reduce the drowsiness for small periods. Also I smoked a few cigarettes**.
It took like 3 hours to get rid of most of the unpleasant effects. Within this period I was hyperactively moving inside the home. Not only because I was trying to be physically active but also because I was anxious.
So the bottom line for me is Akineton is almost the opposite of Salvia. Salvia is a much more intense and abstract experience. A lot of things happen. I clearly lose my connection with reality but yet it is quick. I feel totally normal within minutes after my trip ends. It doesnít cause unpleasant side effects on the body. It feels much more like a journey as long as I am in a calm and comfortable place and away from disturbance from the outside world (e.g. noise). I just live through it and get back to where I was.
With akineton I can clearly see how it breaks my mental abilities. Unlike being in an exotic/altered state I feel like I'm left with a brain that is malfunctioning for the next 3-4 hours along with other physical or mental side effects. So I say no to akineton.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.